# SDR SWIA2021070159194

- Difficulty date: March 20, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 INTERCOSTAL CORRODED.     (C-CHECK RO 6/29/2021)    DAMAGED INTERCOSTAL WAS REMOVED AND A NEW SERVICABLE INTERCOSTAL INSTALLED IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND 51-42-21-001-001-A01. M-337 AND TASK CARD 51-900-1002-SKY ATTACHED. NO CHANGE TO WEIGHT AND BALANCE
